Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trying to get off klonopin mikel

Posted by kregpark@yahoo.com on October 5, 2001, at 3:01:21

In reply to Trying to get off klonopin, posted by mikel on October 4, 2001, at 12:08:38

I was curious if you had generalized anxiety or
social phobia or something else?

My understanding is that GAD patients often have
some difficulty tapering off benzodiazepines,
while social phobia patients tend not to. I didn't have much
trouble after 3 years at 4.5 Klonopin down to 2.5
Klonopin in 2 weeks. Adding 75 Provigil substituded
in well for Klonopin (a tad ironic but true).

Anyway - to taper faster I added 200mg Serzone
and gabapentin (don't recall dose). Worked very
well.

I recommend gabapentin, 3600 is higher end I think
usually. Very axiolytic and no dependence problem
If you got down to 0 for a week and it's still
hard with plenty of gabapentin while off K for many weeks
i would think that you simply do much better with
K because K is often so effective!!!!!

Anyway - my 2 cents.

kregpark
http://www.socialfear.com/

> For the past two years have been trying find right AD for
> depression and anxiety.Prozac and Celexa both worked, but could
> not take the side effects (both had sexual,prozac made me
> hyper, celexa gave me bad TMJ). With both drugs I started
> out on xanax 1-2mg and was easily able to get off it after a month
> or two once the ADS kicked in. Six months ago I started on
> Serzone, again with the xanax, and I thought I had it.
> Once I reached 600mg, no side effects except the visual
> trails when I woke up which I actually find kind of cool,
> no anxiety or depression. This time, when I tried to get off
> the xanax I experienced bad side effects- insomnia,nausea,
> dizziness, and high anxiety. I was somewhat surprised,
> based on my previous experiences, but then I realized I
> had actually been on xanax for more than six months. This may
> also be complicated by the interaction of serzone and
> xanax which leads to increased half life and blood levels of xanax.
> So my doc suggested that I switch to klonopin, longer half
> life. So for the past 2 mos. I have been trying to
> get off klonopin and feeling really lousy. I was on
> one mg,was able to get completely off for about a week by
> tapering over a month, but got such horrible symptoms including
> anxiety and depression went back on 0.5 which is where I am at
> but still feel lousy. Still on 600mg Serzone.
> I am sure some of what I am experiencing is withdrawl,
> but It could also be return of symptoms, and the
> serzone may not be adequate alone.
> So my question is, any advice on getting off the
> Klonopin? How long should withdrawl symptoms last?
> If I get off, and decide the Serzone isn't enough, any
> suggestions as to augmentation of Serzone (my goal is
> to be benzodiazepine free eventually, especially after
> this experience with withdrawl)? How about the mixture of
> Serzone an Effexor, anyone try it?
> Help.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kregpark@yahoo.com thread:80260
URL: http://www.dr-bob.org/babble/20010927/msgs/80328.html